# SDR AALA200803070

- Difficulty date: December 9, 2008
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 53,719 hours
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Faulted
- Location: Anti Skid System
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW  INFLIGHT - CREW REPORTED ATT FOUR ANTISKID WARNING LIGHTS ILLUMINATED WHEN GEAR LOWERED.  LANDED DFW WITHOUT INCIDENT.  REPLACED ANTI SKID CONTROL BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
